Title

A Modified Family of Power Transformations

Publication Type

Journal Article

Publication Date

2006

Abstract

A modified family of power transformation, called the dual power transformation, is proposed. The new transformation is shown to possess properties similar to those of the well-known Box–Cox power transformation, but overcomes the long-standing truncation problem of the latter. It generates a rich family of distributions that is seen to be very useful in modeling and analysis of durations and event-times.

Keywords

Box–Cox transformation; Dual power transformation; Duration; Trans-normal

Discipline

Econometrics

Research Areas

Econometrics

Publication

Economics Letters

Volume

92

Issue

1

First Page

14

Last Page

19

ISSN

0165-1765

Identifier

10.1016/j.econlet.2006.01.011

Publisher

Elsevier

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://dx.doi.org/10.1016/j.econlet.2006.01.011

This document is currently not available here.

Share

COinS